Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 91, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 7, 2007, 6:56 PM EDT for Lenawee County, Washtenaw County, Michigan. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2007, 6:56 PM EDT (22:56 UTC)
- Expired
- Aug 7, 2007, 7:41 PM EDT
- In force
- 45 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
Counties Lenawee County, MI, Washtenaw County, MI
The radar
The Detroit radar (KDTX), 77 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 072256
SVRDTX
MIC091-161-080000-
/O.NEW.KDTX.SV.W.0091.070807T2256Z-070808T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
656 PM EDT TUE AUG 7 2007
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LENAWEE COUNTY IN SOUTHEAST MICHIGAN
WASHTENAW COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 800 PM EDT
* AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 70 MPH. THIS STORM WAS LOCATED
NEAR TIPTON...OR ABOUT 9 MILES NORTHWEST OF ADRIAN...AND MOVING
NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLINTON BY 705 PM EDT...
MACON BY 710 PM EDT...
BRIDGEWATER BY 715 PM EDT...
SALINE BY 720 PM EDT...
ANN ARBOR MUNICIPAL AIRPORT BY 725 PM EDT...
WHITTAKER BY 730 PM EDT...
THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING AND HEAVY RAIN.
TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.
LAT...LON 4207 8424 4191 8413 4198 8378 4210 8378
4211 8355 4230 8353
$$
OROW3 follow-up statements
000
WWUS53 KDTX 072309
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
709 PM EDT TUE AUG 7 2007
MIC091-161-080000-
/O.CON.KDTX.SV.W.0091.000000T0000Z-070808T0000Z/
WASHTENAW MI-LENAWEE MI-
709 PM EDT TUE AUG 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR LENAWEE AND WASHTENAW COUNTIES...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 70 MPH. THIS STORM WAS LOCATED NEAR
RIDGEWAY...OR ABOUT 11 MILES NORTHEAST OF ADRIAN...MOVING EAST AT 40
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITTAKER BY 725 PM EDT...
6 MILES SOUTH OF WILLIS BY 730 PM EDT...
THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING...HEAVY RAIN AND
LOCALIZED FLOODING.
LAT...LON 4211 8406 4188 8396 4192 8378 4210 8378
4211 8355 4230 8353
$$
MANN000 WWUS53 KDTX 072327 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 726 PM EDT TUE AUG 7 2007 MIC091-072336- /O.CAN.KDTX.SV.W.0091.000000T0000Z-070808T0000Z/ LENAWEE MI- 726 PM EDT TUE AUG 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR LENAWEE COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING HAS BEEN CANCELLED. LAT...LON 4214 8385 4208 8386 4209 8354 4230 8353 $$ MIC161-080000- /O.CON.KDTX.SV.W.0091.000000T0000Z-070808T0000Z/ WASHTENAW MI- 726 PM EDT TUE AUG 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR WASHTENAW COUNTY... AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MILAN...OR ABOUT 13 MILES SOUTH OF ANN ARBOR...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WILLIS BY 735 PM EDT... THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING...HEAVY RAIN AND LOCALIZED FLOODING. LAT...LON 4214 8385 4208 8386 4209 8354 4230 8353 $$ MANN
000 WWUS53 KDTX 072341 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 741 PM EDT TUE AUG 7 2007 MIC161-072349- /O.CAN.KDTX.SV.W.0091.000000T0000Z-070808T0000Z/ WASHTENAW MI- 741 PM EDT TUE AUG 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WASHTENAW COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED. THUS...THE WARNING HAS BEEN CANCELLED. RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS ARE STILL POSSIBLE FROM ADDITIONAL THUNDERSTORMS. LAT...LON 4214 8385 4208 8386 4209 8354 4230 8353 $$ MANN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:48 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 7, 3:48 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 348 PM EDT TUE AUG 7 2007 .SHORT TERM...THROUGH TONIGHT FORECAST AREA IS FIRMLY ENTRENCHED IN THE WARM SECTOR OF A SURFACE LOW LOCATED OVER WESTERN LAKE SUPERIOR. AIRMASS IS EXTREMELY MOIST...WITH SURFACE DEWPOINTS IN THE LOW 70S AND PRECIPITABLE WATER VALUES IN EXCESS OF TWO INCHES. CLOUD COVER AND EARLIER RAINFALL HAVE REALLY PUT A LID ON CONVECTION SO FAR THIS AFTERNOON. HOWEVER SKIES ARE BEGINNING TO CLEAR OUT...ESPECIALLY OVER THE SOUTHERN CWA...AND SATELLITE IMAGERY IS STARTING TO FILL IN WITH CU TO OUR SOUTHWEST. VAD WIND PROFILE SHOWS STRONG UNIDIRECTIONAL SHEAR UP TO 8000 FEET...AND LAPS ANALYSIS SHOWS 1500+ J/KG OF CAPE BUILDING UP OVER THE SOUTHERN PORTION OF THE FORECAST AREA. CONSIDERING ALL THIS...AND WITH STRONG UPPER DIFFLUENCE OVERHEAD DUE TO A JET STREAK RIGHT ENTRANCE REGION...WILL KEEP SCATTERED POPS IN FOR THIS EVENING. A FEW SEVERE STORMS ARE STILL POSSIBLE OVER THE SOUTHERN CWA TODAY CONSIDERING SHEAR AND CAPE VALUES. STILL CONFIDENT THE GREATEST THREAT FROM THUNDERSTORMS WILL BE HEAVY RAINFALL AND THE THREAT FOR FLOODING...ESPECIALLY CONSIDERING HOW SATURATED SOILS ARE IN MANY AREAS. MODELS SHOW A WEAK COLD FRONT PASSING THROUGH THE NORTHERN PORTION OF THE FORECAST AREA TONIGHT. FRONTAL DYNAMICS LOOK TOO WEAK WITH THE FRONT TO PUT IN OVERNIGHT POPS FOR THE NORTHERN CWA...BUT WILL KEEP SLIGHT CHANCE MENTION IN FOR ALL OF LAKE HURON THROUGH THE EARLY EVENING GIVEN THE ACTIVITY CURRENTLY FIRING OVER LAKE SUPERIOR AHEAD OF THE FRONT. EXPECTING FOG AND LOW CLOUD DEVELOPMENT TONIGHT AS SKIES CLEAR...HIGH DEWPOINTS REMAIN...AND WINDS DECREASE. ADDING TO CONCERNS IS HIGH SOIL MOISTURE. MENTIONED FOG IN ALL PUBLIC PRODUCTS AND FOR THE NEARSHORE ZONES...AND WILL HAVE TO LET THE EVENING SHIFT DETERMINE JUST HOW LOW THE VISIBILITIES WILL GO...WHICH WILL DEPEND ON TRENDS LATE THIS AFTERNOON AND THIS EVENING. && .LONG TERM...WEDNESDAY THROUGH TUESDAY FORECAST FOR WEDNESDAY WILL BE A BIT TRICKY UNTIL AFTERNOON/EVENING CONVECTION TO OUR WEST REARS ITS HEAD. GFS TAKES THE MCV THAT IS NOW TRACKING ACROSS EASTERN NEBRASKA AND BRINGS IT EAST THROUGH LOWER MICHIGAN TOMORROW MORNING. ALTHOUGH CONVECTION IS FIRING WITHIN THIS FEATURE ATTM...THIS SCENARIO IS UNREALISTIC AS THUNDERSTORMS SHOULD ERUPT OVER SOUTHEAST NEBRASKA/SOUTHERN IOWA IN VERY UNSTABLE AIR TO THE SOUTH OF STATIONARY BOUNDARY THAT THIS VORTICITY CENTER WILL BE TRACKING ALONG. THE UPPER FLOW REGIME WOULD THEN BRING ANY MCS THAT DEVELOPS EAST THROUGH THE MISSISSIPPI/OHIO VALLEY TONIGHT. SO...PLAN ON LEAVING THE WEDNESDAY FORECAST DRY AS BOUNDARY TO FOCUS STORMS TOMORROW SHOULD BE SOUTH OF THE BORDER BASED ON THIS SCENARIO. THE NEXT CHANCE OF THUNDERSTORMS COMES LATE WEDNESDAY NIGHT INTO THURSDAY AS A SHORTWAVE OVER NEW MEXICO...WHICH IS EMBEDDED IN THE SOUTHWEST MONSOONAL FLOW...PHASES TO SOME DEGREE WITH A SIZABLE WAVE OVER THE PACIFIC NORTHWEST AND MOVES INTO GREAT LAKES. UNSTABLE AIR WILL REMAIN IN PLACE OVER THE AREA...WHICH WILL FUEL ANY ACTIVITY THAT DEVELOPS IN RESPONSE TO THIS DISTURBANCE. IN BEHIND THIS SYSTEM...A RELATIVELY QUIET PERIOD SETS UP AS WEAK HIGH PRESSURE SETTLES OVER THE REGION FRIDAY INTO SATURDAY. BY THE MIDDLE OF THE WEEKEND INTO EARLY NEXT WEEK...HOWEVER...THE FORECAST BECOMES TRICKY AS MODELS SUGGEST A SERIES OF ADDITIONAL SHORTWAVES RACING BACK INTO THE GREAT LAKES AROUND THE TOP OF THE LARGE UPPER RIDGE CENTERED OVER THE CENTRAL/SOUTHERN PLAINS. ALTHOUGH IT APPEARS THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL INDEED RETURN TO THE REGION LATE IN THE FORECAST...THE EXACT TIMING WILL BE DIFFICULT. TEMPERATURES WILL REMAIN RATHER WARM THROUGH THE PERIOD...PRETTY MUCH WHAT WOULD BE EXPECTED FOR THE SECOND WEEK OF AUGUST...WITH HIGHS GENERALLY IN THE 80S TO AROUND 90. THE HIGHER HUMIDITY LEVELS WE HAVE EXPERIENCED THE PAST SEVERAL DAYS WILL WANE SOMEWHAT WITH THE AFOREMENTIONED HIGH PRESSURE SYSTEM LATE IN THE WEEK...BUT THEN RETURN BY LATE IN THE WEEKEND INTO NEXT WEEK. && .MARINE... SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM LAKE ST CLAIR ON SOUTH TONIGHT AS WEAK LOW PRESSURE RIPPLE ALONG A STATIONARY FRONT. AS THIS LOW PASSES EAST...NORTHWEST WINDS OF 15 TO 20 KNOTS WILL THEN DEVELOP OVER LAKE HURON. HIGH PRESSURE WILL THEN OVERSPREAD THE AREA ON WEDNESDAY...ALLOWING WINDS TO DIMINISH AND BECOME MORE VARIABLE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE AREA. && .PREV DISCUSSION...ISSUED 152 PM EDT TUE AUG 7 2007 AVIATION... UPSTREAM SATELLITE DATA SUGGESTS MVFR CEILINGS WILL CONTINUE FOR THE NEXT SEVERAL HOURS OVER FNT AND MBS BEFORE THEY BREAK OUT TO VFR. SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON IN A MOIST AND UNSTABLE AIRMASS. HARD TO PINPOINT WHERE EXACTLY THESE WILL OCCUR AS THERE ARE SEVERAL LOW LEVEL BOUNDARIES AND WEAK IMPULSES CURRENTLY MOVING ACROSS SOUTHEAST MICHIGAN...BUT THE GREATEST POTENTIAL WILL EXISTS AT DTW AND DET. TEMPO GROUP WAS ADDED TO 18Z TAF ISSUANCE...WHILE MENTION WAS LEFT OUT OF FNT AND MBS. CHANCES ARE TOO LOW TO MENTION UP THERE...BUT WILL KEEP AN EYE ON SATELLITE AND RADAR TRENDS AND AMEND IF NECESSARY. KEPT 2 SM VIS GROUP STARTING AT 08Z FOR ALL TAF SITES AS SATURATED SOILS...HUMID AIRMASS...LIGHT WINDS...AND CLEARING SKIES WILL BRING A HIGH POTENTIAL FOR THE DEVELOPMENT OF BR AND FG OVERNIGHT. WILL HAVE TO SEE HOW WEATHER EVOLVES THIS AFTERNOON AND EVENING IN ORDER TO GET A BETTER FEEL FOR HOW LOW VISIBILITIES WILL GO. RIGHT NOW IT LOOKS LIKE THE GREATEST POTENTIAL FOR FOG WILL BE AT MBS...AS THE AREA RECEIVED TWO INCHES OF RAINFALL EARLIER TODAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...OROW LONG TERM....DG MARINE.......DG AVIATION.....OROW YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 7, 3:55 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 355 PM EDT TUE AUG 7 2007 UPDATED FOR THUNDERSTORM POTENTIAL MIZ047>049-053>055-060>063-080930- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR- 355 PM EDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH A WARM FRONT LIFTING NORTHWARD OVER MICHIGAN. A FEW OF THESE THUNDERSTORMS MAY BE STRONG...AND PRODUCE WIND GUSTS UP TO 45 MPH AND SMALL HAIL. MOVEMENT OF THESE THUNDERSTORMS WILL BE TO THE EAST AT 25 MPH. ALTHOUGH A FEW STRONG STORMS ARE POSSIBLE...THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE HEAVY RAIN. MINOR LOCALIZED FLOODING WILL BE POSSIBLE...ESPECIALLY WHERE SOILS ARE ALREADY SATURATED FROM HEAVY RAINFALL EARLIER TODAY. A FEW THUNDERSTORMS WILL THEN LINGER INTO THE EVENING...BEFORE ENDING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY AS AN UPPER LEVEL DISTURBANCE PASSES THROUGH THE REGION AND THEN AGAIN NEXT MONDAY DUE TO ANOTHER DISTURBANCE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. MIZ068>070-075-076-082-083-080930- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 355 PM EDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH A WARM FRONT LIFTING NORTHWARD ACROSS MICHIGAN. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER...ESPECIALLY BEFORE 8 PM. THUNDERSTORMS MOVEMENT WILL BE TO THE EAST AT 25 MPH. ALTHOUGH SEVERE WEATHER IS POSSIBLE...THE MOST LIKELY THREAT FROM THESE THUNDERSTORMS WILL BE HEAVY RAIN. MINOR LOCALIZED FLOODING WILL BE POSSIBLE...ESPECIALLY SOUTH OF A LINE FROM SALINE TO ROMULUS WHERE SOILS ARE THE MOST SATURATED FROM HEAVY RAINFALL EARLIER TODAY. THUNDERSTORM CHANCES WILL LINGER THROUGH THE EVENING...ENDING AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY AS AN UPPER LEVEL DISTURBANCE PASSES THROUGH THE REGION AND THEN AGAIN NEXT MONDAY DUE TO ANOTHER DISTURBANCE. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-080930- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 355 PM EDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH A WARM FRONT LIFTING NORTHWARD ACROSS MICHIGAN. STRONG THUNDERSTORMS WITH WIND GUSTS TO 35 MPH ARE POSSIBLE THIS AFTERNOON AND EVENING OVER ALL MARINE AREAS. THERE IS ALSO A SLIGHT CHANCE OF SEVERE WEATHER OVER LAKE ST CLAIR AND LAKE ERIE...ESPECIALLY BEFORE 8 PM. THUNDERSTORMS MOVEMENT WILL BE TO THE EAST AT 25 MPH. THUNDERSTORM CHANCES WILL LINGER THROUGH THE EVENING FOR LAKE ST CLAIR AND WESTERN LAKE ERIE...ENDING AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY AS AN UPPER LEVEL DISTURBANCE PASSES THROUGH THE REGION AND THEN AGAIN NEXT MONDAY DUE TO ANOTHER DISTURBANCE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. OROW/DG YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 3:56 AM EDT | Special Marine Warning | DTX | 2 hr | |
| Aug 7, 4:06 AM EDT | Severe Thunderstorm Warning | DTX | Monroe | 40 min |
| Aug 7, 7:02 PM EDT | Special Marine Warning | DTX | 72 min | |
| Aug 7, 7:14 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 34 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.